# SDR HALA0800017

- Difficulty date: January 16, 2008
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 22,259 hours, 4,318 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: H150AKM1
- Part serial: 7284
- Condition: Precesses
- Location: Stby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STBY ATTITUDE INDICATOR PRECESSING.  REPLACED STANDBY ATTITUDE IND, OPS NORMAL.
